posted on Jan, 4 2011 @ 07:45 PM
reply to post by AlienDecendants
If you don't mind me asking, are you on any type of medication? The reason I ask is, I take tizanadine... it's a fairly potent muscle relaxer that
I take for problems with my back and neck. One of the side effects I have experienced from taking this medicine is hallucinations. Sometimes they
happen with my eyes closed, but they also happen with my eyes open. Many many times, I have opened my eyes to see what looks like some type of
hieroglyphics. They are red... dark red... almost like blood. A few nights ago, I woke up and saw basically what you described... a spinning circle
with these symbols inside it. The spinning circle was divided up into sections and each section had that writing in it. I saw it with my eyes open
though, but I knew it was from the medication... I've grown used to it.
I have often wondered why a muscle relaxer would make me see what looks like ancient writing... it doesn't make sense to me really, but it doesn't
bother me. The symbols are always "written" very neatly, but it only happens when I take that specific medication. If I don't take it, I don't
see them. I have had other hallucinations on this medication... just random, crazy stuff. I always understand that it's the medication, so it
doesn't worry me. And before anyone suggests it, I have tried switching medications, but always have to go back to the tizanadine because it's the
only thing that helps my muscles. My doctor is aware of my crazy hallucinations from it, as is my pharmacist.
Anyway, just wanted to share. Thought that it might be a possibility.